# SDR C2XA01IA347

- Difficulty date: August 28, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 22045402
- Condition: Frozen
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3518, THE CREW REPORTED THAT AFTER ENGINE START THE CABIN FILLED WITH SMOKE. MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NUMBER TWO ACM ON MEL 21-50-2/C CONTROL NUMBER 015282, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT RETURNED TO IAH ON 08/30/01 WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ACM, REMOVED THE MEL, AND APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.
